New Mexico, 2013High Wind in New Mexico, April 14, 2013
April 14, 2013 · NWS ABQ · 3 events in 2 counties and zones
Strong winds aloft moved over northern and central New Mexico within the base of a large scale upper level trough over the western United States. These winds mixed to the surface in localized areas along and immediately east of the northern mountains where high wind gusts were reported during the predawn hours through the early afternoon.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds aloft moved over northern and central New Mexico within the base of a large scale upper level trough over the western United States. These winds mixed to the surface in localized areas along and immediately east of the northern mountains where high wind gusts were reported during the predawn hours through the early afternoon. Elsewhere...widespread windy conditions were reported throughout the day.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 13, 10:38 PM MST, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 13, 10:38 PM MST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1138 PM MDT SAT APR 13 2013
.AVIATION...
06Z TAF CYCLE
FOR THE REST OF TONIGHT AND SUNDAY...AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL CROSS THE NORTHERN AND CENTRAL ROCKIES WHILE THE POLAR
JET STREAM CROSSES CO AND NORTHERN NM. WESTERLY 700 MB WINDS WILL
PEAK FROM 45-65 KT FROM 06-15Z WITH THE STRONGEST WINDS ALONG THE
EAST SLOPES OF THE SANGRE DE CRISTO MTNS AROUND SUNRISE. WSW SFC
WINDS SHOULD BRIEFLY WEAKEN IN MOST LOCATIONS FOR A FEW HOURS
AFTER SUNSET...THEN RESTRENGTHEN AFTER MIDNIGHT INTO SUNDAY AS
WINDS ALOFT STRENGTHEN. SFC WINDS WILL PEAK IN STRENGTH SUNDAY
FROM 30-50 KT...WITH THE STRONGEST WINDS FAVORING THE NORTHERN
MTNS AND THE NE AND E CENTRAL HIGHLANDS AND PLAINS. AN AVIATION
WEATHER WARNING FOR WIND GUSTS OVER 34 KT IS LOOKING MORE PROBABLE
AT KABQ. ALSO...THERE COULD BE A FEW SPOTTY SHOWERS IN THE N MTNS
NEAR THE CO BORDER TONIGHT AND SUNDAY.
44
&&
.PREV DISCUSSION...627 PM MDT SAT APR 13 2013...
HAVE REMOVED POPS FROM MOST OF THE FORECAST AREA EXCEPT THE SE
ZONES...AND WILL ONLY CARRY POPS THROUGH EARLY EVENING...9 PM.
DID EXPAND SLIGHTLY THE ISOLATED SNOW SHOWERS IN THE SAN JUAN
MOUNTAINS FOR LATE TONIGHT. ZONES OUT SHORTLY. CHJ
.PREV DISCUSSION...335 PM MDT SAT APR 13 2013...
WIND IS THE THING FOR THE NEXT SEVERAL DAYS AND EVEN SOME HIGH
WIND WARNING CRITERIA SPEEDS ARE IN THE PICTURE AS STRONG WINDS
ALOFT...STRONG VERTICAL MIXING AND A HEALTHY SFC PRESSURE GRADIENT
ALL GANG UP ON OUR FCST AREA TO MAKE IT HAPPEN. SOME OF THE
STRONGEST MID LEVEL WINDS LOOK TO BE TONIGHT AND SUN MORN...AND
AGAIN MON NIGHT...ACROSS THE N HALF OF FCST AREA...WHERE WESTERLY
WIND SPEEDS REACH BETWEEN 50 AND 65 MPH AND PERHAPS EVEN CLOSE TO
70 MPH VICINITY OF THE E SLOPES OF THE SANGRE DE CRISTOS. THUS
HIGH WIND WATCH ISSUED EARLIER FOR THE VICINITY OF SANGRE DE
CRISTOS FOR LATE TONIGHT INTO SUN HAS BEEN UPGRADED TO A WARNING
AND SURROUNDING THAT SOME WIND ADVISORIES ALSO ISSUED. FIRE
WEATHER WATCHES AND RED FLAG WARNINGS ALSO CONTINUED OR UPGRADED.
DETAILS ON THOSE PRODUCTS CAN BE FOUND IN THE NPW AND RFW PRODUCTS
ISSUED THIS AFTN...WHILE EXACT ZONES AND TIMES CAN BE FOUND AT END
OF THIS GROUP OF DISCUSSIONS. WINDS WILL NOT SUBSIDE A GREAT DEAL
REALLY UNTIL WED AND EVEN THAT WILL BE MAINLY ACROSS THE N AREAS.
THAT WILL BE WHEN THE SLOW MOVING AND SOMEWHAT DIGGING TROUGH
FINALLY ACTUALLY GETS INTO THE STATE. IT STILL LOOKS TO BE A MAJOR
DISSAPOINTMENT INSOFAR AS BRING A HEALTHY DOSE OF VERY BADLY
NEEDED PCPN TO THE STATE. CURRENTLY LOOKS TO BRING JUST LIGHT TO
LOCALLY MODERATE AMTS OF PCPN TO N QUARTER OR PERHAPS N THIRD OF
NM...AND THAT EVEN SHOULD BE MAINLY CONFINED TO THE HIGHER
TERRAIN...PERHAPS A FEW INCHES OF SNOW UP HIGH. IF A BACK DOOR
FRONT CAN PENETRATE FAR ENOUGH INTO THE NE THIRD OF THE STATE TO
BRING SOME DECENT UPSLOPE FLOW E OF THE SANGRES THAT AREA MAY END
UP BENEFITTING THE MOST LATER WED AND WED NIGHT. THEREAFTER
THROUGH AT LEAST THE TUE AFTER NEXT THERE IS VERY LITTLE TO NO HOPE
OF BENEFICIAL AMOUNTS OF PCPN FOR OUR AREA. THE TOO LITTLE RAIN
PAIN CONTINUES. 43
.FIRE WEATHER...
...RED FLAG WARNING CONTINUES THROUGH EARLY SATURDAY EVENING FOR THE
NORTHEAST HIGHLANDS AND PLAINS...
...RED FLAG WARNING FOR SUNDAY AFTERNOON AND EARLY EVENING FOR ALL
BUT THE NORTH CENTRAL MOUNTAINS...
...FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EARLY EVENING FOR THE
CENTRAL MOUNTAIN CHAIN EASTWARD...THE MIDDLE RIO GRANDE VALLEY AND
WEST CENTRAL HIGHLANDS...
CRITICAL FIRE WEATHER OUTLOOK...RED FLAG CONDITIONS OVER ALL BUT THE
NORTH CENTRAL MOUNTAINS SUNDAY...AND OVER MUCH OF
CENTRAL...EASTERN...AND SOUTHERN NEW MEXICO MONDAY AND TUESDAY.
MODELS...IN GOOD AGREEMENT THROUGH THE WORK WEEK...UPCOMING
WEEKEND...AND INTO MONDAY OF THE FOLLOWING WORK WEEK. TROUGH ALOFT
SWEEPING ACROSS NEW MEXICO THROUGH THIS EVENING AS NORTHWEST FLOW
ALOFT STRENGTHENS RAPIDLY IN CIRCULATION ABOUT STRENGTHENING STORM
SYSTEM OVER THE NORTHERN ROCKIES. UPSTREAM DISTURBANCE MOVING OVER
VANCOUVER ISLAND ON THE WEST COAST OF CANADA WILL DIG RAPIDLY TO
SOUTHERN CALIFORNIA ON TUESDAY...WITH NEW MEXICO WINDS BACKING
STEADILY TO SOUTHWEST AND INCREASING SPEED THROUGH MIDWEEK. TROUGH
WILL DRIFT EAST TO THE FOUR CORNERS EARLY WEDNESDAY AND INTO THE
CENTRAL AND SOUTHERN PLAINS ON THURSDAY TO LEAVE NEW MEXICO IN GUSTY
NORTHWEST FLOW ALOFT. TROUGH AMPLIFYING OVER THE SOUTHWEST U.S.
FRIDAY MORNING FROM EASTERN COLORADO ACROSS NEW MEXICO TO BAJA
CALIFORNIA WILL MOVE RAPIDLY ACROSS THE STATE BY FRIDAY
EVENING...SETTING UP ANOTHER WEEKEND OF GUSTY NORTHWEST FLOW ALOFT.
WINDS BACKING AND DECREASING HEADING INTO MONDAY AS WEAK BAGGY
SHORTWAVE AMPLIFIES OVER THE CENTRAL CALIFORNIA COAST AS THE WORK
WEEK GETS UNDERWAY.
OVERNIGHT...WIND SPEEDS OVER THE SANGRE DE CRISTO RANGE...RATON
RIDGE...AND THE SAN JUAN MOUNTAINS WILL BECOME STRONG AND GUSTY
OVERNIGHT...AS LEADING EDGE OF PACIFIC NORTHWEST SHORTWAVE CLIPS THE
NORTHERN EDGE OF THE STATE AND SPEEDS UP WIND SPEEDS ALOFT.
ASSOCIATED SURFACE LOW WILL DEEPEN RAPIDLY OVER EASTERN COLORADO AS
COLD FRONT STRETCHES OUT FROM SOUTHERN NEVADA EASTWARD ALONG THE
NORTHERN BORDER OF NEW MEXICO. FAIR HUMIDITY RECOVERIES
OVERNIGHT...WITH SOME POOR RECOVERIES ALONG THE LOWER RIO GRANDE
VALLEY AND EASTERN SLOPES AND ADJACENT PLAINS OF THE CENTRAL
MOUNTAIN CHAIN.
FOR SUNDAY...SURFACE LOW REMAINING DEEP AND SHIFTING SOUTH INTO
NORTHEAST NEW MEXICO. STRONG...TURBULENT AND GUSTY WESTERLY FLOW
ALOFT WILL MIX RAPIDLY TO THE SURFACE SUNDAY MORNING TO BRING WINDY
CONDITIONS TO MUCH OF NEW MEXICO THROUGH SUNDAY EVENING. HUMIDITIES
FALLING BACK TO THE SINGLE DIGITS AND LOW TEENS PCT SUNDAY AFTERNOON
WILL SET UP BROAD AREA OF RED FLAG CONDITIONS FOR ALL BUT THE NORTH
CENTRAL MOUNTAINS...WHERE SNOW COVER AND SOMEWHAT ELEVATED
HUMIDITIES WILL LOCALIZE DANGEROUS FIRE WEATHER CONDITIONS TO
WINDIER LOWER SLOPES. MAXIMUM TEMPERATURES 5 TO 15 DEGREES ABOVE
NORMAL IN THE EAST...AND 3 TO 8 DEGREES ABOVE NORMAL IN THE WEST.
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE OVER THE SUMMITS AND
HIGHER SLOPES OF THE NORTHERN MOUNTAINS THROUGH THE LATE AFTERNOON
WITH WETTING RAINS ELUSIVE WITH LITTLE MOISTURE TO WORK WITH. NO
VENTILATION ISSUES...WITH FAIR HUMIDITY RECOVERIES
OVERNIGHT...TRENDING TOWARD GOOD OVER THE NORTH...AND TOWARD POOR
OVER THE SOUTH.
FOR MONDAY...FLOW ALOFT BACKING A FEW MORE POINTS TO REMAIN
SOUTHWEST TO ZONAL BY LATE MONDAY AFTERNOON. SURFACE TROUGH
CONTINUES TO SPRAWL FROM SOUTHERN NEVADA ALONG THE NORTHERN BORDER
OF NEW MEXICO TO EASTERN COLORADO...WITH SOME SOUTHWARD SPILLAGE OF
COOLER AIR INTO THE NORTHEAST PLAINS LATE MONDAY AFTERNOON.
TEMPERATURES REMAINING BROADLY ABOVE NORMAL...UP TO 10 DEGREES ABOVE
NORMAL IN THE EXTREME EAST. GUSTY SOUTHWEST WINDS WILL SET UP
WIDESPREAD WINDY CONDITIONS WITH HIGHEST SPEEDS FROM THE ARIZONA
LINE TO THE CONTINENTAL DIVIDE...AND OVER THE CENTRAL AND SOUTH
CENTRAL MOUNTAINS...EASTERN SLOPES...AND ADJACENT EASTERN PLAINS
THROUGH MONDAY EVENING. SOME HUMIDITY IMPROVEMENTS IN THE WEST AND
NORTH WILL SHIFT RED FLAG CONDITIONS TO THE SOUTHEAST HALF OF NEW
MEXICO...GENERALLY ALONG AND EAST OF INTERSTATE 25 THROUGH MONDAY
EVENING. WITH COLD FRONT FESTOONED ALONG THE NORTHERN
BORDER...ISOLATED SHOWER AND THUNDERSTORM COVERAGE WILL EXPAND OUT
OF THE NORTHERN MOUNTAINS INTO THE NORTHEAST HIGHLANDS AND ADJACENT
NORTHEAST PLAINS THROUGH MONDAY EVENING...WITH LITTLE CHANCE FOR
WETTING RAINS IN CONTINUED DRY PATTERN. NO VENTILATION ISSUES...WITH
GENERALLY FAIR HUMIDITY RECOVERIES MONDAY NIGHT.
FOR TUESDAY...GUSTY FLOW BACKING TO SOUTHWEST ACROSS NEW MEXICO...AS
TROUGH BASE SETS UP OVER NEVADA...AND COLD FRONT FROM DENVER TO
TUCSON BEGINS EASTWARD SWEEP ACROSS NEW MEXICO. ANOTHER ROUND OF
SOUTHWEST GUSTS ON TAP...AS SURFACE LOW ASSOCIATE WITH THE TROUGH
DEEPENS RAPIDLY OVER EAST CENTRAL NEW MEXICO. UP SLOPE COMPONENT AS
EASTERN WINDS BACK TO SOUTHEAST WILL BOOST SHOWER AND THUNDERSTORM
CHANCES OVER THE NORTHERN TIER OF THE STATE...WITH SOME ISOLATED
SHOWER COVERAGE REACHING INTERSTATE 40 NEAR THE TEXAS BORDER. BEST
CHANCES FOR WETTING RAINFALL WILL BE CLOSEST TO THE COLORADO BORDER
WITH A LITTLE MORE MOISTURE IN THE COLUMN THAN HAD BEEN SEEN IN
PREVIOUS DAY. WITH TUESDAY WINDS AS THE COLD FRONT SWEEPS
EAST...CONTINUED SINGLE DIGIT AND LOW TEEN PCT MINIMUM HUMIDITIES
SOUTH AND EAST WILL SET UP ANOTHER AFTERNOON OF RED FLAG CONDITIONS
OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO...AND WILL ANTICIPATE A
FIRE WEATHER WATCH DUPLICATING THAT OF MONDAY WILL BE HOISTED IN THE
NEXT 24 HOURS. FAIR HUMIDITY RECOVERIES TUESDAY NIGHT...APPROACHING
GOOD FOR THE NORTH AND NORTHEAST WITH COOLER AIR MOVING THROUGH.
OUTLOOK...WEDNESDAY THROUGH FRIDAY...TROUGH AXIS NEAR THE FOUR
CORNERS WEDNESDAY WILL MOVE TO THE TEXAS PANHANDLE THURSDAY...AS
BLAST OF MUCH COLDER AIR THAT HAD BEEN LOCKED UP NORTH OF THE MULTI
DAY SURFACE TROUGH ALONG THE NORTHERN BORDER OF NEW MEXICO ROARS
SOUTHWARD ACROSS THE STATE. DOUBLE DIGIT DROPS IN DAYTIME HIGH
TEMPERATURES WEDNESDAY WILL PUSH MOST POINTS TO 10 TO 20 DEGREES
BELOW MID APRIL NORMALS WITH FREEZING TEMPERATURES MOVING ACROSS
INTERSTATE 40 IN THE EAST...AND REMAINING WIDESPREAD OVER THE NORTH
AND EAST. THE RIO GRANDE VALLEY SHOULD STAY A LITTLE ABOVE THE
FREEZING MARK WEDNEDSAY NIGHT. GENTLE WARMING TREND THROUGH
FRIDAY...WITH BROAD NORTHWEST FLOW OVER NEW MEXICO INTERRUPTED BY
AMPLIFYING TROUGH MOVING SOUTH AND EAST ACROSS THE STATE THURSDAY
NIGHT AND FRIDAY. WEAKENED SURFACE PRESSURE GRADIENT WILL EASE WIND
SPEEDS THROUGH LAST HALF OF THE WORK WEEK...BUT CONTINUED DRY
CONDITIONS WITH SINGLE DIGIT AND LOW TEENS PCT MINIMUM HUMIDITIES
ACROSS THE SOUTH...AND ONLY MARGINALLY BETTER OVER THE NORTH THROUGH
THE LAST OF THE WORK WEEK. SHOWER AND THUNDERSTORM COVERAGE
WEDNESDAY MAINLY NORTH OF INTERSTATE 40...SHIFTING TO THE EASTERN
PLAINS WEDNEDSAY NIGHT...AND REDUCING COVERAGE TO THE NORTHEAST ON
THURSDAY. NO SHOWERS IN FOR FRIDAY IN WAKE OF TROUGH PASSAGE.
SHY
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ101-103>109.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-104-106>109.
WIND ADVISORY FROM 6 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ506-518-521-522-524-528-532-534.
HIGH WIND WARNING FROM 6 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ523-529-533.
HIGH WIND WARNING UNTIL 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...
NMZ512>515.
WIND ADVISORY UNTIL 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...
NMZ510-527.
&&
Hazardous weather outlook, Apr 13, 4:21 AM MST, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 AM MDT SAT APR 13 2013
NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
521 AM MDT SAT APR 13 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A RED FLAG WARNING IS IN EFFECT TODAY FOR THE NORTHEASTERN PLAINS
AND NORTHEASTERN HIGHLANDS OF NEW MEXICO WHERE LOW HUMIDITIES
COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS.
A FEW STRAY SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY BRIEF
AND ERRATIC WIND GUSTS TODAY...MOSTLY ALONG AND JUST EAST OF THE
CENTRAL MOUNTAIN CHAIN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A PERIOD OF WINDY AND DRY WEATHER WILL QUICKLY UNFOLD SUNDAY
THROUGH TUESDAY. STRONG WINDS ARE EXPECTED TO IMPACT MUCH OF
NORTHERN AND CENTRAL NEW MEXICO EACH DAY WITH PERIODIC BOUTS OF
LOW HUMIDITY CREATING CRITICAL FIRE WEATHER CONDITIONS. SOME
STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL BE POSSIBLE IN THE
NORTHERN MOUNTAINS AND CENTRAL HIGHLANDS ON SUNDAY...AND PERHAPS
AGAIN ON MONDAY.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WINDS OF 50 MPH OR
GREATER TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
52
High Wind, Far Northeast Highlands
- When
- April 14, 1:15 AM MST to 3:00 AM MST
- Where
- Far Northeast Highlands forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Reported by
- ASOS
Raton ASOS reported sustained winds between 40 and 46 mph throughout the period.
High Wind, Far Northeast Highlands
- When
- April 14, 1:30 AM MST to 2:30 AM MST
- Where
- Far Northeast Highlands forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
Raton ASOS reported peak wind gusts between 58 and 64 mph throughout the hour.
High Wind, West Slopes of the Sangre de Cristo Mountains
- When
- April 14, 11:00 AM MST to 11:30 AM MST
- Where
- West Slopes of the Sangre de Cristo Mountains forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
A 12 inch diameter tree fell onto a car in Pecos, NM. Little damage visible to vehicle.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Mississippi, April 14, 2013$100,000 · 2 events
- Blizzard and Winter Storm in North Dakota, April 14 to 15, 201342 events
- Strong Wind in Georgia, April 14, 2013$28,000 · 4 events
- Winter Storm in Minnesota, April 14 to 15, 201324 events
- Winter Storm and Heavy Snow in Colorado, April 14 to 18, 201321 events
- Tornado and Hail in Florida, April 14, 2013$22,000 · EF0 · 3 events
- Winter Storm in North Dakota, April 14 to 15, 201318 events
- Flash Flood in Louisiana, April 14, 2013$20,000 · 1 event
- Damaging Winds in Alabama, April 14, 2013$17,000 · 52 kt wind · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 14, 20139 events
- Tornadoes and Hail in Florida, April 14, 2013EF0 · 9 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 14, 20139 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 435162, 435163, 435164.